Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 12, 2021, 3:25 PM EDT for Nassau County, Florida; Camden County, Charlton County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2021, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 12, 2021, 4:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Jacksonville, FL
Counties Nassau County, FL, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 29 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 467 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
876
WWUS82 KJAX 121925
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
325 PM EDT Sat Jun 12 2021
FLZ023-024-124-125-425-GAZ165-166-264-350-364-122015-
Baker FL-Western Duval FL-Inland Nassau FL-Coastal Nassau FL-
Coastal Duval FL-Northeastern Charlton GA-Inland Camden GA-
Western Charlton GA-Coastal Camden GA-Southern Ware GA-
325 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...NORTH CENTRAL BAKER...
NORTHEASTERN DUVAL...CAMDEN...SOUTHEASTERN WARE AND CENTRAL CHARLTON
COUNTIES UNTIL 415 PM EDT...
* At 325 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 9 miles
south of Jekyll Island to 7 miles southeast of Stephen Foster State
Park. Movement was south at 15 mph.
* Wind gusts up to 50 mph possible with these storms.
* Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Hilliard, Folkston,
Woodbine, Callahan, Kings Bay Base, Taylor and Yulee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3040 8232 3077 8228 3099 8205 3099 8139
3077 8142 3053 8139
TIME...MOT...LOC 1925Z 352DEG 15KT 3094 8144 3078 8223
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:17 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 12, 3:17 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
317 PM EDT Sat Jun 12 2021
.Short Term.../through Monday/...
A cold front will move into SE GA this afternoon, then nearly
stationary near the GA/FL line through Tonight. The area will also
be in the base of an 500mb trough through Tonight. The combination
of diurnal heating, frontal convergence, and upper energy will
provide for an increased chance for convection this afternoon and
evening. While the activity will decrease in coverage through the
night due to loss of diurnal heating, storm chances will linger.
On Sunday, the cold front will remain across the region with the
500mb trough in place. Scattered to numerous storms will be expected
once again.
The frontal boundary will sink to the southeast and weaken Sunday
night.
For Monday, the upper trough will remain over the region, with the
combination of diurnal heating and upper support leading to
scattered to numerous storms. The best chance will be across NE FL,
closer to the dissipating cold frontal zone.
Temperatures will trend around seasonal averages this period.
&&
.Long Term.../Monday night through Saturday/...
Another frontal boundary will slide southeast into SE GA Monday
night. The boundary will move to near the GA/FL line Tuesday and
stall through Thursday. Above average coverage of showers and storms
will be expected through Thursday due to the frontal convergence and
diurnal instability. The greatest chance for storms will be across
NE FL.
Another trough will be over the region Friday into Saturday,
enhancing the diurnally driven convective activity.
Temperatures will trend near to a little above normal early in the
period, then near to a little below.
&&
.Marine...
A few troughs will affect the region over the next week, leading
to a period with above average chances for showers and storms.
Rip Currents: SE GA: Low through Sunday
NE FL: Low through Sunday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 87 69 91 71 / 70 40 20 30 10
SSI 73 85 73 84 74 / 50 40 40 30 20
JAX 72 91 70 89 71 / 30 50 50 50 20
SGJ 73 89 71 86 73 / 30 60 50 60 30
GNV 73 90 70 87 71 / 30 60 60 70 30
OCF 73 89 72 87 72 / 30 60 60 70 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&In the hours before
Special weather statement, Jun 12, 2:50 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
250 PM EDT Sat Jun 12 2021
FLZ033-125-132-133-137-232-237-325-425-121930-
Eastern Clay FL-Coastal St. Johns FL-Western Clay FL-
Western Duval FL-South Central Duval FL-Eastern Putnam FL-
Western Putnam FL-Coastal Duval FL-Inland St. Johns FL-
250 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHNS...NORTHEASTERN
PUTNAM...CENTRAL CLAY AND SOUTHERN DUVAL COUNTIES UNTIL 330 PM EDT...
* At 249 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from
Bellair-Meadowbrook Terrace to near Hastings. Movement was east at
20 mph.
* Wind gusts up to 50 mph possible with these storms.
* Locations impacted include...
Jacksonville, Saint Augustine, Orange Park, Green Cove Springs,
Hastings, East Palatka, Ponte Vedra Beach, Unf, Mandarin and Fruit
Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2961 8119 2967 8121 2963 8121 2961 8120
2962 8122 2962 8121 2966 8122 2967 8126
2964 8131 2965 8132 2963 8132 2962 8152
2961 8152 2961 8159 3004 8193 3029 8189
3037 8136 3024 8134 2961 8113
TIME...MOT...LOC 1849Z 264DEG 19KT 3016 8175 2969 8148
HESSSpecial weather statement, Jun 12, 2:53 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
253 PM EDT Sat Jun 12 2021
FLZ023-030-122-222-121930-
Southern Columbia FL-Baker FL-Union FL-Northern Columbia FL-
253 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BAKER...NORTHWESTERN
UNION AND CENTRAL COLUMBIA COUNTIES UNTIL 330 PM EDT...
* At 253 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Lake City, moving east at 25
mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Lake City, Lake Butler, Columbia, Palestine Community, Five Points,
Watertown, Lulu, Winfield, Olustee and Suwannee Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3032 8276 3032 8274 3033 8272 3032 8272
3033 8270 3033 8269 3035 8268 3047 8231
2999 8234 3007 8279 3025 8280
TIME...MOT...LOC 1853Z 269DEG 20KT 3019 8272
HESSLocal storm report, Jun 12, 2:54 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
254 PM EDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST ENE CALLAHAN 30.22N 81.87W
06/12/2021 M46 MPH Duval FL AWOS
AWOS SITE AT CECIL AIR FIELD REPORTED A PEAK WIND GUST OF
46 MPH.
&&
RBRICKERLocal storm report, Jun 12, 3:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
310 PM EDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND GST 5 NNW SAINT AUGUSTINE 29.96N 81.34W
06/12/2021 M44 MPH St. Johns FL AWOS
ST. AUGUSTINE AIRPORT REPORTED A 44 MPH WIND GUST.
&&
MZLocal storm report, Jun 12, 3:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
313 PM EDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST 5 NNE ORANGE PARK 30.24N 81.68W
06/12/2021 M40 MPH Duval FL AWOS
JACKSONVILLE NAVAL AIR STATION REPORTED A 40 MPH WIND
GUST.
&&
MZSpecial weather statement, Jun 12, 3:25 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
325 PM EDT Sat Jun 12 2021
FLZ023-024-124-125-425-GAZ165-166-264-350-364-122015-
Baker FL-Western Duval FL-Inland Nassau FL-Coastal Nassau FL-
Coastal Duval FL-Northeastern Charlton GA-Inland Camden GA-
Western Charlton GA-Coastal Camden GA-Southern Ware GA-
325 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...NORTH CENTRAL BAKER...
NORTHEASTERN DUVAL...CAMDEN...SOUTHEASTERN WARE AND CENTRAL CHARLTON
COUNTIES UNTIL 415 PM EDT...
* At 325 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 9 miles
south of Jekyll Island to 7 miles southeast of Stephen Foster State
Park. Movement was south at 15 mph.
* Wind gusts up to 50 mph possible with these storms.
* Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Hilliard, Folkston,
Woodbine, Callahan, Kings Bay Base, Taylor and Yulee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3040 8232 3077 8228 3099 8205 3099 8139
3077 8142 3053 8139
TIME...MOT...LOC 1925Z 352DEG 15KT 3094 8144 3078 8223
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:51 PM EDT | Special Weather Statement | JAX | Gilchrist | 24 min |
| Jun 12, 1:22 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Gilchrist, Putnam, Union | 38 min |
| Jun 12, 1:50 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 40 min |
| Jun 12, 1:59 PM EDT | Special Weather Statement | JAX | Suwannee | 46 min |
| Jun 12, 2:11 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 49 min |
| Jun 12, 2:15 PM EDT | Special Marine Warning | JAX | 90 min | |
| Jun 12, 2:46 PM EDT | Special Weather Statement | JAX | Hamilton | 44 min |
| Jun 12, 2:50 PM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 40 min |
| Jun 12, 2:51 PM EDT | Special Marine Warning | JAX | 84 min | |
| Jun 12, 2:53 PM EDT | Special Weather Statement | JAX | Columbia, Union | 37 min |
| Jun 12, 2:59 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 14 min |
| Jun 12, 3:22 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 53 min |
| Jun 12, 3:27 PM EDT | Special Weather Statement | JAX | Suwannee | 48 min |
| Jun 12, 3:33 PM EDT | Special Marine Warning | JAX | 87 min | |
| Jun 12, 4:10 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Nassau, Union | 25 min |
| Jun 12, 4:15 PM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Jun 12, 5:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 12, 2:02 PM EDT | Special Weather Statement | JAX | Glynn | 43 min |
| Jun 12, 3:46 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jun 12, 4:27 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Jun 12, 4:37 PM EDT | Special Weather Statement | JAX | Camden | 38 min |
| Jun 12, 5:00 PM EDT | Special Weather Statement | JAX | Brantley | 30 min |
| Jun 12, 5:10 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 50 min |
| Jun 12, 5:20 PM EDT | Severe Thunderstorm Warning | JAX | Brantley | 25 min |
| Jun 12, 5:22 PM EDT | Special Weather Statement | JAX | Atkinson | 53 min |
| Jun 12, 5:37 PM EDT | Special Weather Statement | JAX | Jeff Davis | 38 min |
| Jun 12, 5:53 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 52 min |
| Jun 12, 5:56 PM EDT | Special Weather Statement | JAX | Atkinson | 49 min |
| Jun 12, 6:44 PM EDT | Special Weather Statement | JAX | Atkinson | 46 min |
| Jun 12, 7:02 PM EDT | Special Weather Statement | JAX | Coffee | 28 min |
| Jun 12, 7:12 PM EDT | Special Weather Statement | JAX | Wayne | 33 min |
| Jun 12, 7:21 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Coffee | 39 min |
| Jun 12, 7:31 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jun 12, 7:42 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 48 min |
| Jun 12, 7:45 PM EDT | Special Weather Statement | JAX | Bacon | 30 min |
| Jun 12, 7:57 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 33 min |
Nearby
Special Weather Statements in Georgia, 2021Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.